# SDR Y2PA01003

- Difficulty date: February 14, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N207US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064701
- Part serial: 9119
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAT - FOUND LOWER CARGO FIRE ANNUNCIATOR ILLUMINATED DURING CRUISE FLIGHT (FL330) ALONG WITH MASTER WARNING LIGHTS APPROACHING SAT VOR.  CREW DECLARED EMERGENCY AND DIVERTED TO SAT AIRPORT, LANDING WITHOUT INCIDENT.  ON THE GROUND IT WAS DETERMINED THAT NO FIRE HAD ACTUALLY EXISTED AND MAINTENANCE WAS CONTACTED.  MAINTENANCE IN SAT DETERMINED THAT TWO SMOKE SENSORS HAD FAILED IN THE LOWER CARGO SMOKE DETECTOR SYSTEM.  ONE SENSOR HAD FAILED AND WAS JUST INOPERATAIVE.  THE SECOND SENSOR HAD FAILED AND WAS REPORTEING A FALSE FIRE WARNING.  THIS WAS DETERMINED THROUGH THE SYSTEM BYTE TEST.  THE SYSTEM WAS DEFERRED IAW THE MEL UNTIL IT COULD RETURN TO A USA JET MX FACILITY FOR REPLACEMENT SENSOR UNITS.  UPON RETURN
